CSpace

Browse/Search Results:  1-10 of 148 Help

Selected(0)Clear Items/Page:    Sort:
An extended GCRD algorithm for parametric univariate polynomial matrices and application to parametric Smith form 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2023, 卷号: 115, 页码: 248-265
Authors:  Wang, Dingkang;  Wang, Hesong;  Wei, Jingjing;  Xiao, Fanghui
Favorite  |  View/Download:124/0  |  Submit date:2023/02/07
Extended greatest common right divisor  Parametric univariate polynomial matrix  Comprehensive Gr?bner system  Smith normal form  
New remarks on the factorization and equivalence problems for a class of multivariate polynomial matrices 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2023, 卷号: 115, 页码: 266-284
Authors:  Lu, Dong;  Wang, Dingkang;  Xiao, Fanghui
Favorite  |  View/Download:120/0  |  Submit date:2023/02/07
Multivariate polynomial matrices  Matrix factorization  Matrix equivalence  Column reduced minors  Gr?bner basis  
SONC optimization and exact nonnegativity certificates via second-order cone programming 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2023, 卷号: 115, 页码: 346-370
Authors:  Magron, Victor;  Wang, Jie
Favorite  |  View/Download:139/0  |  Submit date:2023/02/07
Sum of nonnegative circuit polynomials  Second -order cone programming  Polynomial optimization  Sum of binomial squares  Rounding -projection algorithm  Exact nonnegativity certificate  
Constructing minimal telescopers for rational functions in three discrete variables 期刊论文
ADVANCES IN APPLIED MATHEMATICS, 2022, 卷号: 141, 页码: 31
Authors:  Chen, Shaoshi;  Hou, Qing-Hu;  Huang, Hui;  Labahn, George;  Wang, Rong -Hua
Favorite  |  View/Download:84/0  |  Submit date:2023/02/07
Creative telescoping  Abramov reduction  Symbolic summation  
Lower Bounds on Multivariate Higher Order Derivatives of Differential Entropy 期刊论文
ENTROPY, 2022, 卷号: 24, 期号: 8, 页码: 17
Authors:  Guo, Laigang;  Yuan, Chun-Ming;  Gao, Xiao-Shan
Favorite  |  View/Download:84/0  |  Submit date:2023/02/07
differential entropy  completely monotone  Mckean's conjecture  log-concavity  Gaussian optimality  
Quasi-equivalence of heights in algebraic function fields of one variable 期刊论文
ADVANCES IN APPLIED MATHEMATICS, 2022, 卷号: 139, 页码: 28
Authors:  Feng, Ruyong;  Feng, Shuang;  Shen, Li-Yong
Favorite  |  View/Download:128/0  |  Submit date:2023/02/07
Height  Algebraic curve  Riemann-Roch space  
Algebraic Analysis of Zero-Hopf Bifurcation in a Chua System 期刊论文
SYMMETRY-BASEL, 2022, 卷号: 14, 期号: 5, 页码: 16
Authors:  Huang, Bo;  Niu, Wei;  Xie, Shaofen
Favorite  |  View/Download:74/0  |  Submit date:2023/02/07
averaging method  limit cycle  symbolic computation  zero-Hopf bifurcation  
New bounds and an efficient algorithm for sparse difference resultants 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 107, 页码: 279-298
Authors:  Yuan, Chun-Ming;  Zhang, Zhi-Yong
Favorite  |  View/Download:168/0  |  Submit date:2021/10/26
Sparse difference resultant  Laurent transformally essential system  Sparse resultant  Complexity  
On the existence of telescopers for rational functions in three variables 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 104, 页码: 494-522
Authors:  Chen, Shaoshi;  Du, Lixin;  Wang, Rong-Hua;  Zhu, Chaochao
Favorite  |  View/Download:167/0  |  Submit date:2021/04/26
Creative telescoping  Existence criterion  Reduction  Telescoper  
Unirational differential curves and differential rational parametrizations 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 104, 页码: 539-562
Authors:  Fu, Lei;  Li, Wei
Favorite  |  View/Download:174/0  |  Submit date:2021/04/26
Unirational differential curve  Proper differential rational parametrization  Differential resultants  Implicitization